# SDR FDEA201309132211

- Difficulty date: September 13, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148N312321
- Condition: Corroded
- Location: Bs 1872
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23L, BS 1872 CORRODED.  REMOVED STRINGER  IAW SRM 51-40-02.  REMOVED CORROSION ON STRINGER IAW SRM 51-10-02.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03, FIG 101.   INSTALLED NEW STRINGER IAW SRM 51-40-02 AND DWG 148N3601. THIS REPAIR CLASSIFIED AS CATEGORY "A" MAJOR.
